# SDR GLBA2013091300310

- Difficulty date: September 12, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 35,720 hours, 43,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE LT LOWER BELLY SKIN AT FS 288 CRACKED, 1.75" IN LENGTH.  REPAIRED IAW EO 13-1900-53-059.  MAJOR REPAIR.
